# SDR F3LA2012091700790

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 21,583 hours, 9,886 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2LA00546900
- Part serial: 1142824
- Condition: Burned Out
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

C-CHECK: R2 DOOR "SLIDE ARMED" LIGHT DOES NOT ILLUMINATED DURING TEST.  REMOVED SLIDE ARMED INDICATOR LIGHT ASSY IAW AMM 52-76-000-002-A.  INSTALLED SERVICEABLE SLIDE ARMED LIGHT ASSY IAW AMM 52-73-21-400-002A.  OPS CHECK GOOD IAW AMM 52-73-00-710-001-A.
